# SDR UPS02439069

- Difficulty date: August 4, 2002
- Submitted: August 14, 2002
- Operation: Air carrier
- Aircraft: N526UP
- Make and model: Boeing 747 212B
- Aircraft serial: 21937
- Aircraft time: 79,834 hours, 15,049 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Condition: Cracked
- Location: Bs1480
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C BS 1480 RH B/H #5 HOLE FOUND CRACK AT OUTER CHORD SPLICE FTG, RUNNING FWD APPROX 1/8" AND AFT APPROX 1/16" LONG. (STR R33 TO R34).     RH BS 1480 B/H #5 HOLE AT OUTER CHORD SPLICE FTG REAMED TO 0.660" AND BUSHING INSTALLED AS PER SB747-53A2390. REWORKED HOLE CRACK FREE  CONFIRMED AS PER NTM PART 6 51-10-00 FIG 1.
